# SDR EE4Y2025081422874

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N196NV
- Make and model: Airbus A320-214
- Aircraft serial: 6965
- Aircraft time: 19,773 hours, 7,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Component: Cargo Door, Airbus
- Component part number: D5237198001400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE TASK A32X-ZL-151-01-1-001 SECONDARY FINDING WHEN PERFORMED WORK NR1-8 FOUND AFT CARGO COMPARTMENT DOOR PRESSURE SEAL TORN AND INNER SKIN CRACKED AT UPPER FWD CORNER AREA. REPAIRED AFT CARGO COMPARTMENT DOOR INNER SKIN AT UPPER FWD CORNER IAW COPESA EO # COO-EO-2025-22825-R01 AND AIRBUS RDAF REF ISSUE 81635175/003/2025 # A AND ALLEGIANT ERO A32X-STR-52ERO-00363-R00 AND INSTALLED SEAL IAW A320 AMM TASK 52-32-18-400-001-A. THIS REPAIR IS MAJOR AND LIMITED TO 6 MONTHS. THIS REPAIR IS COVERED BY JOB A1Q201 ITEM 1-24.
